HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.53 >

線形周期変係数系の数値的安定判別法に関する汎用プログラムの開発

Files in This Item:
53_125-134.pdf414.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/40940

Title: 線形周期変係数系の数値的安定判別法に関する汎用プログラムの開発
Other Titles: Development of a general Program concerning a Numerical Method for Stability Analysis of Time-Varying Linear Systems with Periodic Coefficients
Authors: 杉岡, 一郎1 Browse this author
田川, 遼三郎2 Browse this author
Authors(alt): Sugioka, Ichiro1
Tagawa, Ryozaburo2
Issue Date: 31-Mar-1969
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 53
Start Page: 125
End Page: 134
Type: bulletin (article)
URI: http://hdl.handle.net/2115/40940
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.53

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University